I have a horrible dr and live out in the middle of nowhere and need help trying to figure out which type of dr I should go to. Everyone I've seen has dumped me as soon as the test came back normal.
I am now closing on 30 years of age. My symptoms started around 2003. I was in the shower I looked down and my feet were a dark blue/purple color. I'm not sure what my symptoms were leading up to that or how sudden it happened. I did have some strange bumps on my feet that were hard red and hurt when I touched them prior to that. Which I now believe were the warning signs that something was going wrong. Now my symptoms are
If I sit or stand in one place my feet slowly change to the blue/purple color starting at my toes and working all the way up past my knees. The time is not consistent and it happens much quicker sometime then others. My feet feel cold like they are in ice water my sense of touch diminishes then I begin to have a dull ache as it time goes on. When I walk they change back to normal.
If I exert myself like running or aerobic exercise or just walk to far they turn red and burn. I believe there is a small amount of swelling as it feels like it when I bend my toes. Stress and heat seem to make it happen quicker.
I have strange tingling/vibrating/pulsating sensations in my hands and feet.
I seem to be tired all the time.
I slur my words when I get tired and have brain ****s. This may just be insomnia and boredom or a symptom of whats wrong with me.
I have gone to a cardiologist and have no heart problems.
I have been to a rheumatologist who ran $2500 worth of blood testes and I have no connective tissue disorders and I don't have raynaud's disease.
I saw a vascular surgeon who just chased me away after feeling a strong pulse in all of my extremities.
I had a venous duplex and everything looked normal.
I do not have diabetes.
I have never had limb weakness.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?